INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Single field inflationary models with noncompact Kaluza-Klein theory
Autor/es:
DIEGO S. LEDESMA; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2004 vol. 581 p. 1 - 1
ISSN:
0370-2693
Resumen:
 We discuss a semiclassical treatment to inflationary models from Kaluza-Klein theory without the cylinder condition. We conclude that the evolution of the early universe could be described by a geodesic trayectory of a cosmological 5D metric here proposed, so that the effective 4D FRW background metric should be a hypersurface on a constant fifth dimension.
rds']